# SDR SWAA2024020737771

- Difficulty date: January 4, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PASSENGER MID CABIN FLOOR PANEL #242DF; FWD AND AFT I/B CORNERS DELAMINATED.<[01] RECEIVED NEW PANEL 242DF; THIS PANEL WILL BE INSTALL ON FAULT # TTG8Q00Q7R78;[02] FINAL INSPECTION; VERIFIED STEP #1.
